# SDR KCSA202110291120

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 111,102 hours, 17,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 720-740 SEAT TRACK LBL 27 FOUND EVIDENCE OF CORROSION.
